Welcome Dr. Rami Ahmad El-Nabulsi to International Research Journal of Physics

Dr. Rami Ahmad El-Nabulsi
Athens Institute for Education and Research, Mathematics and Physics Divisions, 8 Valaoritou Street, Kolonaki, 10671, Athens, Greece

Biography & Research Interest

Welcome Dr. Rami Ahmad El-Nabulsi to Join the Editorial Board of International Research Journal of Physics.

Fields of Interest
Geometrical Dynamics, Quantum Dynamics, Nonlinearity, Fractal Dynamics, Geometrical Physics, General Relativity and Gravitation, Operators Theory, Quantum Field Theory, Plasma MHD and Planetary Dynamics, quantum electronics, solid-state physics and electronics, Chaos and Bifurcations.

Recent publications

R. A. El-Nabulsi, Nonlocal approach to nonequilibrium thermodynamics and nonlocal heat diffusion processes, Continuum Mechanics and Thermodynamics https://doi.org/10.1007/s00161-018-0666-2, in press (2018)
R. A. El-Nabulsi, Quantization of non-standard Hamiltonians and the Riemann zeros, Qualitative Theory of Dynamical Systems https://doi.org/10.1007/s12346-018-0277-0 in press (2018)
R. A. El-Nabulsi, Massive photons in magnetic materials from nonlocal quantization, Magnetism and Magnetic Materials 458, 213-216 (2018)
R. A. El-Nabulsi, Time-nonlocal kinetic equations, jerk and hyperjerk in plasmas and solar physics, Advances in Space Research, https://doi.org/10.1016/j.asr.2018.03.032, to appear (2018)
R. A. El-Nabulsi, On nonlocal complex Maxwell equations and wave motion in electrodynamics and dielectric media, Optical and Quantum Electronics 50, 170 (2018)
R. A. El-Nabulsi, Conformal cosmology with a complex scalar field and a gauge-mediated supersymmetry breaking potential, Zeitschrift für Naturforschung A doi.org/10.1515/zna-2017-0440, in press (2018)
R. A. El-Nabulsi, Finite two-point space without quantization on noncommutative space from a generalized fractional integral operator, Complex Analysis and Operator Theory, doi.org/10.1007/s11785-018-0766-9, in press (2018)
R. A. El-Nabulsi, Nonlocal modified Einstein’s field equation and geometric origin of a small cosmological constant, European Physics Journal P 133, 4 (2018)
R. A. El-Nabulsi, Modeling of electric and mesoscopic circuits at quantum nanoscale from heat momentum operator, Physica E: Low-Dimensional Systems and Nanostructures 98, 90-104 (2018)
R. A. El-Nabulsi, Gravitational field as a pressure force from logarithmic Lagrangians and non-standard Hamiltonians: The case of the stellar halo of the Milky Way, Communications in Theoretical Physics 69, 233-240 (2018)
R. A. El-Nabulsi, The Hamilton–Jacobi Analysis of Powers of Singular Lagrangians: A Connection Between the Modified Schrödinger and the Navier–Stokes Equations, Qualitative Theory of Dynamical Systems DOI: 0.1007/s12346-017-0257-9, In press (2017)
R. A. El-Nabulsi, Complex backward-forward derivative operator in non-local-in-time Lagrangians mechanics, Qualitative Theory of Dynamical Systems 16, 223-234 (2017)
R. A. El-Nabulsi, Nonlocal-in-time kinetic energy in nonconservative fractional systems, disordered dynamics, jerk and snap and oscillatory motions in the rotating fluid tube, International Journal of Nonlinear Mechanics 93, 65-81 (2017)
R. A. El-Nabulsi, Dynamics of pulsatile flows through microtube from nonlocality, Mechanics Research Communication 86, 18-26 (2017)
R. A. El-Nabulsi, On maximal acceleration and quantum acceleratum operator in quantum mechanics, Quantum Studies : Mathematics and Foundations, https://doi.org/10.1007/s40509-017-0142-x, in press (2017)
R. A. El-Nabulsi, A Family of Emden-Fowler Differential Equations from a Generalized Derivative Operator, Journal of Analysis, https://doi.org/10.1007/s41478-017-0058-1, in press (2017)
R. A. El-Nabulsi, Induced gravity from two occurrences of actions, European Physics Journal P 132, 295 (2017)
R. A. El-Nabulsi, Wormholes in fractional action cosmology, Canadian Journal of Physics 95(6), 605-609 (2017)
R. A. El-Nabulsi, A Gauss-Bonnet cosmology with an effective time-dependent scalar potential, Zeitschrift für Naturforschung A doi.org/10.1515/zna-2016-0470, in press (2017)
R. A. El-Nabulsi, New metrics from a fractional gravitational field, Communications in Theoretical Physics 68, 309-312 (2017)
R. A. El-Nabulsi, Non-standard higher-order G-strand partial differential equations on matrix Lie Algebra, Journal of the Nigerian Mathematical Society 36, No. 1, 101-112 (2017)
R. A. El-Nabulsi, Fractional action cosmology with variable order parameter, International Journal of Theoretical Physics, Int. J. Theor. Phys. 56, No. 4, 1159-1182 (2017)


Click to download